Spontaneous twisting of a submerged jet
Doklady Akademii Nauk, Tome 277 (1984) no. 4, pp. 815-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_4_a11,
author = {M. A. Goldshtik and E. M. Zhdanova and V. N. Shtern},
title = {Spontaneous twisting of a submerged jet},
journal = {Doklady Akademii Nauk},
pages = {815--818},
year = {1984},
volume = {277},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_4_a11/}
}
M. A. Goldshtik; E. M. Zhdanova; V. N. Shtern. Spontaneous twisting of a submerged jet. Doklady Akademii Nauk, Tome 277 (1984) no. 4, pp. 815-818. http://geodesic.mathdoc.fr/item/DAN_1984_277_4_a11/